# SDR FDEA202103080599

- Difficulty date: March 8, 2021
- Submitted: March 10, 2021
- Operation: Air carrier
- Aircraft: N318FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46837
- Aircraft time: 100,861 hours, 30,558 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB08154
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING AT APPROX XORS 906-INTERNAL BEADED DOUBLER HAS 1.00 INCH CRACK.   CONFIRMED CRACK AND MARKED ENDS USING NDT HFEC. REPAIRED R/H WING AT STA XORS 906 WITH INTERNAL BEADED DOUBLER PER SRM 57-10-00,   FIG,71. VOL 1.
